The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Aizenman, M.; Newman, C. M. Discontinuity of the percolation density in one-dimensional $1/\vert x- y\vert ^ 2$ percolation models. Comm. Math. Phys. 107 (1986), no. 4, 611--647. MR0868738
  • Barabási, Albert-László; Albert, Réka. Emergence of scaling in random networks. Science 286 (1999), no. 5439, 509--512. MR2091634
  • A.L. Barabási and E. Ravaz (2003). Hierarchical organization in complex networks, Phys. Rev. E. 67, 026112.
  • Benjamini, Itai; Berger, Noam. The diameter of long-range percolation clusters on finite cycles. Random Structures Algorithms 19 (2001), no. 2, 102--111. MR1848786
  • Benjamini, I.; Lyons, R.; Peres, Y.; Schramm, O. Group-invariant percolation on graphs. Geom. Funct. Anal. 9 (1999), no. 1, 29--66. MR1675890
  • Benjamini, Itai; Schramm, Oded. Percolation beyond $Z^ d$, many questions and a few answers. Electron. Comm. Probab. 1 (1996), no. 8, 71--82 (electronic). MR1423907
  • Berger, Noam. Transience, recurrence and critical behavior for long-range percolation. Comm. Math. Phys. 226 (2002), no. 3, 531--558. MR1896880
  • Biskup, Marek. On the scaling of the chemical distance in long-range percolation models. Ann. Probab. 32 (2004), no. 4, 2938--2977. MR2094435
  • Biskup, Marek. Graph diameter in long-range percolation. Random Structures Algorithms 39 (2011), no. 2, 210--227. MR2850269
  • Bollobás, Béla. Random graphs. Second edition. Cambridge Studies in Advanced Mathematics, 73. Cambridge University Press, Cambridge, 2001. xviii+498 pp. ISBN: 0-521-80920-7; 0-521-79722-5 MR1864966
  • Bollobás, Béla; Janson, Svante; Riordan, Oliver. The phase transition in inhomogeneous random graphs. Random Structures Algorithms 31 (2007), no. 1, 3--122. MR2337396
  • Bollobás, Béla; Riordan, Oliver. Percolation. Cambridge University Press, New York, 2006. x+323 pp. ISBN: 978-0-521-87232-4; 0-521-87232-4 MR2283880
  • Brydges, David; Evans, Steven N.; Imbrie, John Z. Self-avoiding walk on a hierarchical lattice in four dimensions. Ann. Probab. 20 (1992), no. 1, 82--124. MR1143413
  • Collet, Pierre; Eckmann, Jean-Pierre. A renormalization group analysis of the hierarchical model in statistical mechanics. Lecture Notes in Physics, Vol. 74. Springer-Verlag, Berlin-New York, 1978. i+199 pp. ISBN: 3-540-08670-6 MR0503070
  • Coppersmith, Don; Gamarnik, David; Sviridenko, Maxim. The diameter of a long-range percolation graph. Random Structures Algorithms 21 (2002), no. 1, 1--13. MR1913075
  • Dawson, D. A.; Gorostiza, L. G. Percolation in a hierarchical random graph. Commun. Stoch. Anal. 1 (2007), no. 1, 29--47. MR2404371
  • Dawson, D. A.; Gorostiza, L. G.; Wakolbinger, A. Degrees of transience and recurrence and hierarchical random walks. Potential Anal. 22 (2005), no. 4, 305--350. MR2135263
  • Dawson, D. A.; Gorostiza, L. G.; Wakolbinger, A. Hierarchical random walks. Asymptotic methods in stochastics, 173--193, Fields Inst. Commun., 44, Amer. Math. Soc., Providence, RI, 2004. MR2106854
  • Durrett, Rick. Random graph dynamics. Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge University Press, Cambridge, 2007. x+212 pp. ISBN: 978-0-521-86656-9; 0-521-86656-1 MR2271734
  • Dyson, Freeman J. Existence of a phase-transition in a one-dimensional Ising ferromagnet. Comm. Math. Phys. 12 (1969), no. 2, 91--107. MR0436850
  • Gandolfi, A.; Keane, M. S.; Newman, C. M. Uniqueness of the infinite component in a random graph with applications to percolation and spin glasses. Probab. Theory Related Fields 92 (1992), no. 4, 511--527. MR1169017
  • Grimmett, Geoffrey. Percolation. Second edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 321. Springer-Verlag, Berlin, 1999. xiv+444 pp. ISBN: 3-540-64902-6 MR1707339
  • Janson, Svante; ?uczak, Tomasz; Rucinski, Andrzej. Random graphs. Wiley-Interscience Series in Discrete Mathematics and Optimization. Wiley-Interscience, New York, 2000. xii+333 pp. ISBN: 0-471-17541-2 MR1782847
  • J. Kleinberg (2001). Small-world phenomena and the dynamics of information, in Advances in Neural Information Processing Systems (NIPS) 14, 431-438.
  • Kleinberg, Jon. Complex networks and decentralized search algorithms. International Congress of Mathematicians. Vol. III, 1019--1044, Eur. Math. Soc., Zürich, 2006. MR2275717
  • S. Koval, R. Meester and P. Trapman (2010). Long-range percolation on a hierarchical lattice, arXiv: PR1004, 1251.
  • Newman, C. M.; Schulman, L. S. One-dimensional $1/\vert j-i\vert ^ s$ percolation models: the existence of a transition for $s\leq 2$. Comm. Math. Phys. 104 (1986), no. 4, 547--571. MR0841669
  • Pak, Igor; Smirnova-Nagnibeda, Tatiana. On non-uniqueness of percolation on nonamenable Cayley graphs. C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 6, 495--500. MR1756965
  • Rammal, R.; Toulouse, G.; Virasoro, M. A. Ultrametricity for physicists. Rev. Modern Phys. 58 (1986), no. 3, 765--788. MR0854445
  • O. Sandberg (2008). Phase transitions in partially structured random graphs, arXiv: PR0804.0137. 1
  • Sawyer, Stanley; Felsenstein, Joseph. Isolation by distance in a hierarchically clustered population. J. Appl. Probab. 20 (1983), no. 1, 1--10. MR0688075
  • Schikhof, W. H. Ultrametric calculus. An introduction to $p$-adic analysis. Cambridge Studies in Advanced Mathematics, 4. Cambridge University Press, Cambridge, 1984. viii+306 pp. ISBN: 0-521-24234-7 MR0791759
  • Schulman, L. S. Long range percolation in one dimension. J. Phys. A 16 (1983), no. 17, L639--L641. MR0723249
  • Sina?, Ya. G. Theory of phase transitions: rigorous results. Translated from the Russian by J. Fritz, A. Krámli, P. Major and D. Szász. International Series in Natural Philosophy, 108. Pergamon Press, Oxford-Elmsford, N.Y., 1982. viii+150 pp. ISBN: 0-08-026469-7 MR0691854
  • Stauffer, Dietrich. Introduction to percolation theory. Taylor & Francis, Ltd., London, 1985. viii+124 pp. ISBN: 0-85066-315-6 MR0849782
  • Trapman, Pieter. The growth of the infinite long-range percolation cluster. Ann. Probab. 38 (2010), no. 4, 1583--1608. MR2663638
  • Turova, Tatyana S.; Vallier, Thomas. Merging percolation on $\Bbb Z^ d$ and classical random graphs: phase transition. Random Structures Algorithms 36 (2010), no. 2, 185--217. MR2583060

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.